# SDR HEEA954956

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3503005
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISTY LOOK IN GLASS (VERY DISTORTED)
